# SDR F3LA200700070

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED LIGHT CORROSION AROUND NUT PLATE HOLE ON SEAT TRACK AT -Y1292, FR65.  REMOVED AND INSTALLED FLOORBEAM IAW A319 SRM 51-42-11; 51-42-11, FIG 8; 51-42-11, PARA 7; AND 51-42-11, STEP 7 B.
